# SDR ASAA2023071143987

- Difficulty date: July 11, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 57,686 hours, 20,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC EMERGENCY COVER R2 DOOR MISSING. GROUNDED - YES. INSTALLED EMERGENCY LENS LIGHT COVER @ R2 DOOR.
